Discussions By Condition: Gastrointestinal conditions

Extreme Pain, Wierd Bowl Movments. Please Help.

Posted In: Gastrointestinal conditions 1 Replies
  • Posted By: Pheonixote
  • March 7, 2010
  • 06:10 AM

hey everyone. so im a 22 male. and i have a problem; earlier this week i could not have a bowel movement. did not have one for about 4 days. which considering i just had my wisdom teeth removed and i was taking Tylenol 3's with codine to stave off the pain. seemed normal. untill i did have a bowel movement, this bowel movement is the most painful thing i have experienced in my entire life i cannot stress that point enough. and ive been through some painful stuff.(i was working at a deli and cut my fingers open on the meat slicer). that aside, when my movement started it felt like my intestines were on fire, and being cut open with a red hot knife at the same time. so i went to the bathroom and to my relief i started to poop. but i was still in mass amounts of pain. then it got worse the poop turned to being really constipated and after a half an hour of very painful passing it turned to diarrhea and streamed out while still being raelly painful. there was a lot of gas stuck in me too. now it feels like my anus in on fire. and has for three days now. i still haven't had a normal bowel movement yet. and my anus still feels like it is on fire. i still have diarrhea and it feels like acid is coming out of me. i have no idea what is going on. can someone please help me? i dont like hospitals or doctors. but if i need to i will go in and see one. please any help is much appreciated.

Reply Flag this Discussion

1 Replies:

  • hey everyone. so im a 22 male. and i have a problem; earlier this week i could not have a bowel movement. did not have one for about 4 days. which considering i just had my wisdom teeth removed and i was taking Tylenol 3's with codine to stave off the pain. seemed normal. untill i did have a bowel movement, this bowel movement is the most painful thing i have experienced in my entire life i cannot stress that point enough. and ive been through some painful stuff.(i was working at a deli and cut my fingers open on the meat slicer). that aside, when my movement started it felt like my intestines were on fire, and being cut open with a red hot knife at the same time. so i went to the bathroom and to my relief i started to poop. but i was still in mass amounts of pain. then it got worse the poop turned to being really constipated and after a half an hour of very painful passing it turned to diarrhea and streamed out while still being raelly painful. there was a lot of gas stuck in me too. now it feels like my anus in on fire. and has for three days now. i still haven't had a normal bowel movement yet. and my anus still feels like it is on fire. i still have diarrhea and it feels like acid is coming out of me. i have no idea what is going on. can someone please help me? i dont like hospitals or doctors. but if i need to i will go in and see one. please any help is much appreciated. Hi, I'm sorry to hear you feel like this :( I am from England so I had to look up what Tylenol 3 is and it has 30mg of codeine per tablet in it and that's a big dose! One of the main side effects of codeine in big doses is constipation. I'm also 22 and I've had severe IBS for several years now and I take 15-30mg codeine up to three times a day to stop diarrhoea and alleviate pain, along with other meds. The side effects of codeine in regular 30mg doses in myself are horrible cramps and in people who do not have diarrhoea normally, large doses of codeine can severely constipate you causing even more trouble! Also, sometimes when you get constipation you get diarrhoea at the end of it which might explain the change. I'm assuming that you have to take the Tylenol 3 for a week or two for the dental pain but that means you might have to suffer the intestinal problems till you come off them. :( This is the only thing I can think of right now considering you haven't said whether this has happened before or whether you have had any other gastrointestinal problems in the past! BUT if it does carry on after you come off the Tylenol then you should see a doctor!! Regards, K
    cryptourniquet 2 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.